Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 25, Issue 1, 2009
Metadata
 

Extension of $C^{m, \omega}$-Smooth Functions by Linear Operators
Charles Fefferman
pp. 1–48
Abstract | Full-Text PDF (379 KB) | Metadata

Fitting a $C^m$-Smooth Function to Data II
Charles Fefferman and Bo'az Klartag
pp. 49–273
Abstract | Full-Text PDF (1482 KB) | Metadata

The $C^m$ Norm of a Function with Prescribed Jets II
Charles Fefferman
pp. 275–421
Abstract | Full-Text PDF (935 KB) | Metadata